# SDR MASA200700470

- Difficulty date: August 1, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 5,852 hours, 4,662 cycles
- Engine: Ge CF34*
- Engine time: 5,855 hours, 4,664 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5
- Part serial: 194286
- Condition: Odor
- Location: Nr 2
- Part time: 5,855 hours, 4,664 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2711 YEG-PHX CREW RETURNED TO GATE DUE TO SMOKE ODOR AND SMOKE IN THE CABIN.  MX REMOVED AND REPLACED NR 2 ENGINE.
